References of "Nourdin, Ivan 50002770"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailOn the Gaussian approximation of vector-valued multiple integrals
Noreddine, Salim; Nourdin, Ivan UL

in Journal of Multivariate Analysis (2011), 102(6), 1008-1017

Detailed reference viewed: 87 (2 UL)
Full Text
Peer Reviewed
See detailYet another proof of the Nualart-Peccati criterion
Nourdin, Ivan UL

in Electronic Communications in Probability (2011), 16

Detailed reference viewed: 103 (1 UL)
Full Text
Peer Reviewed
See detailQuantitative Breuer-Major theorems
Nourdin, Ivan UL; Peccati, Giovanni UL; Podolskij, Mark

in Stochastic Processes & Their Applications (2011), 121(4), 793--812

Detailed reference viewed: 136 (2 UL)
Full Text
Peer Reviewed
See detailMultivariate normal approximation using Stein's method and Malliavin calculus
Nourdin, Ivan UL; Peccati, Giovanni UL; Anthony, Réveillac

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2010), 46(1), 45--58

Detailed reference viewed: 139 (2 UL)
Full Text
Peer Reviewed
See detailCentral and non-central limit theorems for weighted power variations of fractional Brownian motion
Nourdin, Ivan UL; Nualart, David; Tudor, Ciprian

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2010), 46(4), 1055-1079

Detailed reference viewed: 88 (9 UL)
Full Text
Peer Reviewed
See detailThe weak Stratonovich integral with respect to fractional Brownian motion with Hurst parameter H=1/6
Nourdin, Ivan UL; Réveillac, Anthony; Swanson, Jason

in Electronic Journal of Probability (2010), 15

Detailed reference viewed: 56 (5 UL)
Full Text
Peer Reviewed
See detailCumulants on the Wiener space
Nourdin, Ivan UL; Peccati, Giovanni UL

in Journal of Functional Analysis (2010), 258(11), 3775--3791

Detailed reference viewed: 118 (1 UL)
Full Text
Peer Reviewed
See detailWeak approximation of a fractional SDE
Bardina, Xavier; Nourdin, Ivan UL; Rovira, Carlos et al

in Stochastic Processes & Their Applications (2010), 120

Detailed reference viewed: 87 (3 UL)
Full Text
Peer Reviewed
See detailCentral limit theorems for multiple Skorohod integrals
Nourdin, Ivan UL; Nualart, David

in Journal of Theoretical Probability (2010), 23(1), 39-64

Detailed reference viewed: 31 (4 UL)
Full Text
Peer Reviewed
See detailAlmost sure central limit theorems on the Wiener space
Bercu, Bernard; Nourdin, Ivan UL; Taqqu, Murad

in Stochastic Processes & Their Applications (2010), 120

Detailed reference viewed: 80 (2 UL)
Full Text
Peer Reviewed
See detailStein's method meets Malliavin calculus: a short survey with new estimates
Nourdin, Ivan UL; Peccati, Giovanni UL

in Recent development in stochastic dynamics and stochastic analysis (2010)

Detailed reference viewed: 170 (6 UL)
Full Text
Peer Reviewed
See detailUniversal Gaussian fluctuations of non-Hermitian matrix ensembles: from weak convergence to almost sure CLTs
Nourdin, Ivan UL; Peccati, Giovanni UL

in Latin American Journal of Probability and Mathematical Statistics (2010), 7

Detailed reference viewed: 45 (1 UL)
Full Text
Peer Reviewed
See detailLimit theorems for nonlinear functionals of Volterra processes via white noise analysis
Darses, Sébastien; Nourdin, Ivan UL; Nualart, David

in Bernoulli (2010), 16(4), 1262-1293

Detailed reference viewed: 101 (2 UL)
Full Text
Peer Reviewed
See detailStein's method and stochastic analysis of Rademacher functionals
Nourdin, Ivan UL; Peccati, Giovanni UL; Reinert, Gesine

in Electronic Journal of Probability (2010), 15

Detailed reference viewed: 147 (2 UL)
Full Text
Peer Reviewed
See detailInvariance principles for homogeneous sums: universality of Gaussian Wiener chaos
Nourdin, Ivan UL; Peccati, Giovanni UL; Reinert, Gesine

in Annals of Probability (2010), 38(5), 1947--1985

Detailed reference viewed: 138 (3 UL)
Full Text
Peer Reviewed
See detailDifferentiating $\sigma$-fields for Gaussian and shifted Gaussian processes
Darses, Sébastien; Nourdin, Ivan UL; Peccati, Giovanni UL

in Stochastics (2009), 81(1), 79--97

Detailed reference viewed: 101 (1 UL)
Full Text
Peer Reviewed
See detailMilstein's type schemes for fractional SDEs
Gradinaru, Mihai; Nourdin, Ivan UL

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2009), 45(4), 1085-1098

Detailed reference viewed: 76 (7 UL)
Full Text
Peer Reviewed
See detailAsymptotic behavior of weighted quadratic variations of fractional Brownian motion: the critical case H=1/4
Nourdin, Ivan UL; Réveillac, Anthony

in Annals of Probability (2009), 37(6), 2200-2230

Detailed reference viewed: 70 (1 UL)
Full Text
Peer Reviewed
See detailA change of variable formula for the 2D fractional Brownian motion of Hurst index bigger or equal to 1/4
Nourdin, Ivan UL

in Journal of Functional Analysis (2009), 256

Detailed reference viewed: 79 (2 UL)
Full Text
Peer Reviewed
See detailTrees and asymptotic developments for fractional stochastic differential equations
Neuenkirch, Andreas; Nourdin, Ivan UL; Rössler, Andreas et al

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2009), 45(1), 157-174

Detailed reference viewed: 32 (4 UL)